View Full Version : Exrteme tiredness- help


charm4
12-15-10, 11:02 AM
Last saturday I didn't wake up and take my Vayvance as normal. I had a class at 8am. on my way to class. I realized "oh ****, I have a final in about 10 minutes and didn't take my med". I also take 5mg of folcalin in the pm when I have night classes, which I keep in my purse. So I grabbed a focolin to and took it befor class in place of the vyvance.
NOW...

I knew my med routine was out of wack so I didn't take anything else that day. and figured I would just start fresh the following day. I was very very very tired on the rest of the day Saturday sunday and now its wednesday and im still so tired, I can't get up in the morning and my eyes are heavy. I still have not taken any meds at all since Sat. and these syptoms are still here. is this withdrawl?

I havnt put a single pill n my mounth since last Satuday and have felt so out of sorts since, I cant focas, worse then before I had any meds at all. I just want to sleep, and not think..

on top of this....the day before this (friday), the dock. changed my vyvance to focolin xr because I couldn't see it helping as much as it did in the begining. (I hav't even picked up that Rx yet.)

Help! Anyone know what Im going through. this is exactly why I was hesitant about ding the medication thing at all. Ugh.!!